# SDR AALA20031232

- Difficulty date: November 6, 2003
- Submitted: December 18, 2003
- Operation: Air carrier
- Aircraft: N629AA
- Make and model: Boeing 757223
- Aircraft serial: 24587
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

EN ROUTE, LOST CENTER SYSTEM HYDRAULIC QUANTITY.  LANDED WITHOUT INCIDENT.  REPLACED 2 CENTER HYDRAULIC MODULE FLEX LINES AND SERVICED CENTER HYDRAULIC OIL QUANTITY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
